# SDR DALA2020081962820

- Difficulty date: August 15, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 51,409 hours, 26,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE DOOR STOP FITTING 7 HOLE 3, INTERCOSTAL LAYER. CRACK DIRECTION ARE 10 AND 11 O'CLOCK. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING LOCATED STOP FITTING NO.7, FR16 RH AS PER A319 SRM 51-72-11 AND ER/A #587319-14AD REV.ORIGINAL AND PRI 587319-14 REV.0
